# SDR C2XA04BT122

- Difficulty date: December 3, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,090 hours, 12,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV- BTV2366, DURING 4A INSPECTION, MAINTENANCE FOUND THE EMERGENCY LIGHT OVER SEAT 12C IS NOT WORKING.  REMOVED AND REPLACED EMERGENCY LIGHT LAMP OVER SEAT 12C IAW EMB145 AMM 33-50-08.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
